# SDR ASAA1159272

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 15,879 hours, 5,097 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: GM10503
- Part serial: 4510
- Condition: Failed
- Location: Ailerons
- Part time: 15,995 hours, 5,134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "A" AUTOPILOT WILL NOT ENGAGE IN CAMD OR CWS.  CONFIRMED F/O'S PITCH FORCE X DUCER FAULTY.  REPLACED RT PITCH FORCE TRANSDUCER REF MM 22-11-92.  CHECKS NORMAL REF FIM 22-11T802.  ACCOMPLISHED DFCS BITE TEST GRP 49.  PASSES WITHOUT ERROR.  A CHANNEL AUTOPILOT ENGAGES AND REMAINS ENGAGED NORMALLY IN EITHER CMD OR CWS REF FIM 22-11T801.
